I started taking Effexor 3 days ago. I read it has a very short life so the withdrawal symptoms may be experienced even after a dose is missed (like Paxil). A long time ago I took Paxil and the withdrawal sypmtoms were horrible (worst days of my life!) and they lasted about a week even though I tapered of. I don't know if I should keep on taking Effexor or if I just tapering off right now. I'm feeling very anxious and sad and I think it might be the meds that are making me feel that way. I won't be seeing my doctor until April the 14th and an appt. with a psychiatrist may take up to months. I'm not thrilled about the med. anymore. Any advice?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...